RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Phys. D, 2012, Volume 241, Issue 23, Pages 2109–2121 (Mi physd2)  

Teichmuüller spaces as degenerated symplectic leaves in Dubrovin–Ugaglia Poisson manifolds

L. Chekhovabc, M. Mazzoccod

a ITEP
b Steklov Mathematical Institute
c Laboratoire Poncelet, Moscow, Russia
d School of Mathematica, Loughborough University, UK

Funding Agency Grant Number
Engineering and Physical Sciences Research Council ARF EP/D071895
Marie Sklodowska-Curie Actions ENIGMA
European Science Foundation MISGAM
Russian Foundation for Basic Research 10-01-92104-YaF_a
11-02-90453-Ukr_a
10-02-01315-a
Ministry of Education and Science of the Russian Federation 02.740.11.0608
NSh-8265.2010.1
Russian Academy of Sciences - Federal Agency for Scientific Organizations
This research was supported by the EPSRC ARF EP/D071895/, the Marie Curie training network ENIGMA, the ESF network MISGAM, the Russian Foundation for Basic Research under the grant No. 10-01-92104-YaF_a, 11-02-90453-Ukr_a, and 10-02-01315-a, the Ministry of Education and Science of the Russian Federation under contract 02.740.11.0608, the Program of Supporting Leading Scientific Schools No. NSh-8265.2010.1, and the Scientific Program Mathematical Methods of Nonlinear Dynamics.


DOI: https://doi.org/10.1016/j.physd.2011.09.018


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/physd2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019